# SDR SWAA2023012385403

- Difficulty date: December 26, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 767 TO BS 787 LBL 21 AND WL 156.5 AT AFT CARGO COMPARTMENT 2022-701057<[01] FAULT RAISED IN ERROR DUE TO WRONG BL LOCATION; SEE FAULT TTG8Q00H7J74 FOR CORRECT BL LOCATION;[02] FAULT RAISED IN ERROR DUE TO WRONG BL LOCATION; SEE FAULT TTG8Q00H7J74 FOR CORRECT BL LOCATION
